# SDR CA980930014

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 5711 · Wing Spar
- Part: Screw
- Condition: Corroded
- Location: Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 13,000 CYCLE FUSELAGE INSPECTION, THREE SCREWS ON THE FORWARD SPAR CAP WERE FOUND CORRODED AND SHEARED OFF.  FURTHER INVESTIGATION REVEALED THE PRC AROUND THE UPPER SPAR CAP AND FUSELAGE SKIN HAD WORKED LOOSE AND MAY BE THE SOURCE FOR THE CORROSION.  THE PRC WAS REPLACED, NEW SCREWS INSTALLED WITH LPS 3 RUST INHIBITOR, AND ALL CORROSION REMOVED.  NO FURTHER EVIDENCE OF CORROSION SINCE REPAIR CARRIED OUT.
